# SDR SWAA2025042226087

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,995 hours, 39,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY LIGHT INOP<[01] REPLACED L2 EXTERIOR EMERGENCY LAMP REF AMM 33-51-04. OPS CHECK GOOD.
